Acta Mathematica Hungarica

, Volume 124, Issue 1–2, pp 25–39 | Cite as

Application of the classes IMRBVS to embedding relations of Besov classes



The class of infinity mean of rest bounded variation sequences, briefly IMRBVS is introduced and it is shown that IMRBVS ≠ \( \bar \gamma _m \) MRBVS and IMRBVS ≠ γ m * MRBVS. Some of Leindler’s results from [10] are strengthened.

Key words and phrases

Besov class embedding relation Fourier coefficient 

2000 Mathematics Subject Classification

26A15 42A16 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    N. K. Bari, On best approximation of two conjugate functions by trigonometric polynomials, Izv. Akad. Nauk SSSR Ser. Mat., 19 (1955), 285–302.zbMATHMathSciNetGoogle Scholar
  2. [2]
    R. P. Boas, Jr., Integrability Theorems for Trigonometric Transforms, Springer (Berlin-Heidelberg, 1967).zbMATHGoogle Scholar
  3. [3]
    G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, University Press (Cambridge, 1934).Google Scholar
  4. [4]
    A. A. Konjushkov, Best approximation by transforming the Fourier coefficients by the method of arithmetic means and on Fourier series with non-negative coefficients, Sibirsk. Mat. J., 3 (1962), 56–78 (in Russian).Google Scholar
  5. [5]
    L. Leindler, Further sharpening of inequalities of Hardy and Littlewood, Acta Sci. Math. (Szeged), 54 (1990), 285–289.zbMATHMathSciNetGoogle Scholar
  6. [6]
    L. Leindler, Generalization of embedding relations of Besov classes, Analysis Math., 31 (2005), 1–12.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    L. Leindler, A note on the best approximation of sine and cosine series, Analysis Math., 32 (2006), 155–161.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    L. Leindler, Integrability conditions pertaining to Orlicz space, J. Inequal. Pure and Appl. Math., 8 (2007), Art. 38, 6 pp.Google Scholar
  9. [9]
    L. Leindler, Embedding results regarding strong approximation of sine series VI, Acta Sci. Math. (Szeged), 71 (2005), 91–103.zbMATHMathSciNetGoogle Scholar
  10. [10]
    L. Leindler, Embedding relations of Besov classes, Acta Sci. Math. (Szeged), 73 (2007), 133–149.zbMATHMathSciNetGoogle Scholar
  11. [11]
    L. Leindler, Embedding results pertaining to strong approximation of Fourier series. VI, Analysis Math., 34 (2008), 39–49.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    M. K. Potapov, The imbedding and coincidence of certain classes of functions, Izv. Akad. Nauk SSSR Ser. Mat., 33 (1969), 840–860.zbMATHMathSciNetGoogle Scholar
  13. [13]
    M. K. Potapov, A certain imbedding theorem, Mathematica, 14 (1972), 123–146.MathSciNetGoogle Scholar
  14. [14]
    M. K. Potapov and M. Berisha, Moduli of smoothness and Fourier coefficients of periodic functions of one variable, Publ. de L’institut Math., 26 (1979), 215–228.Google Scholar
  15. [15]
    M. Riesz, Sur les fonctions conjuguées, Math. Z., 27 (1927), 218–244.zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    B. Szal, A note on the uniform convergence and boundedness a generalized class of sine series, Comment. Math., to appear.Google Scholar
  17. [17]
    B. Szal, Application of the MRBVS classes to embedding relations of the Besov classes, Demonstratio Math., to appear.Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Faculty of Mathematics, Computer Science and EconometricsUniversity of Zielona GóraZielona GóraPoland

Personalised recommendations